Asymptotic behaviour of generalized Poisson integrals in rank one symmetric spaces and in trees
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 15 (1988) no. 1, p. 99-113
@article{ASNSP_1988_4_15_1_99_0,
     author = {Sj\"ogren, Peter},
     title = {Asymptotic behaviour of generalized Poisson integrals in rank one symmetric spaces and in trees},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 15},
     number = {1},
     year = {1988},
     pages = {99-113},
     zbl = {0696.43008},
     mrnumber = {1001031},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1988_4_15_1_99_0}
}
Sjögren, Peter. Asymptotic behaviour of generalized Poisson integrals in rank one symmetric spaces and in trees. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 15 (1988) no. 1, pp. 99-113. http://www.numdam.org/item/ASNSP_1988_4_15_1_99_0/

[1] E.P. Van Den Ban - H. Schlichtkrull, Asymptotic expansions and boundary values of eigenfunctions on Riemannian symmetric spaces. J. reine angew. Math. 380 (1987), pp. 108-165. | MR 916202 | Zbl 0631.58028

[2] A. Figà-Talamanca - M.A. Picardello, Harmonic analysis on free groups. Marcel Dekker, 1983. | MR 710827 | Zbl 0536.43001

[3] G.B. Folland - E.M. Stein, Hardy spaces on homogeneous groups. Princeton University Press, 1982. | MR 657581 | Zbl 0508.42025

[4] S. Helgason, A duality for symmetric spaces with applications to group representations II. Differential equations and eigenspace representations. Adv. in Math. 22 (1976), pp. 187-219. | MR 430162 | Zbl 0351.53037

[5] S. Helgason, Differential geometry, Lie groups, and symmetric spaces. Academic Press, 1978. | MR 514561 | Zbl 0451.53038

[6] S. Helgason, Groups and geometric analysis: Integral geometry, invariant differential operators, and spherical functions. Academic Press, 1984. | MR 754767 | Zbl 0543.58001

[7] A.W. Knapp - E.M. Stein, Intertwining operators for semisimple groups, II. Invent. Math. 60 (1980), pp. 9-84. | MR 582703 | Zbl 0454.22010

[8] A. Korányi - M.A. Picardello, Boundary behaviour of eigenfunctions of the Laplace operator on trees. Ann. Scuola Norm. Sup. Pisa, 13 (1986), pp. 389-399. | Numdam | MR 881098 | Zbl 0621.31005

[9] P. Sjögren, Convergence for the square root of the Poisson kernel. Pacific J. Math. 131 (1988), pp. 361-391. | MR 922224 | Zbl 0601.31001